Illinois Journal of Mathematics

Alexander polynomials of links of small order

Mark E. Kidwell

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 3 (1978), 459-475.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048608

Digital Object Identifier
doi:10.1215/ijm/1256048608

Mathematical Reviews number (MathSciNet)
MR0494063

Zentralblatt MATH identifier
0385.57002

Subjects
Primary: 55A25

Citation

Kidwell, Mark E. Alexander polynomials of links of small order. Illinois J. Math. 22 (1978), no. 3, 459--475. doi:10.1215/ijm/1256048608. https://projecteuclid.org/euclid.ijm/1256048608


Export citation